# SDR AALA20130627011

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- Aircraft time: 70,183 hours, 36,963 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT OVERHEAT LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  FOUND CLAMP AT LT HAND AIR CYCLE MACHINE TO HEAT EXCHANGER LOOSE WITH LEAK.  SYSTEM CHECKED NORMAL.
